Downloads: 96

Files in This Item:
File Description SizeFormat 
B32_014.pdf880.62 kBAdobe PDFView/Open
Title: Lattice packing from quaternion algebras (Algebraic Number Theory and Related Topics 2010)
Authors: TU, Fang-Ting
YANG, Yifan
Keywords: MSC: 11H31
11E12
Ideal lattice
Lattice packing
Quaternion algebra
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 229
End page: 237
URI: http://hdl.handle.net/2433/196240
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.